MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH PRECISIONGLIDE¿ DETACHABLE NEEDLE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH PRECISIONGLIDE¿ DETACHABLE NEEDLE; SYRINGE AND NEEDLE
Catalog Number 309578
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7122642.Medical device expiration date: 04/30/2022.Device manufacture date: 05/02/2017.Medical device lot #: 7156968.Medical device expiration date: 05/31/2022.Device manufacture date: 06/05/2017.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd luer-lok¿ syringe with precisionglide¿ detachable needle leaked radioactive fluid down the side of the barrel through a crack.There was no reports of exposure or serious injury.No medical intervention noted.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Dhr review for batch 7156968 (p/n 309578): manufacturing dates: 06/26/2017 to 06/27/2017.Batch quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7156968 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Dhr review for batch 7122642 (p/n 309578): manufacturing dates:05/16/2017 to 05/20/2017.Batch quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7122642 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Investigation conclusion: no root cause can be determined as no samples were received.

Brand Name
BD LUER-LOK¿ SYRINGE WITH PRECISIONGLIDE¿ DETACHABLE NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7329890
Report Number1213809-2018-00116
Device Sequence Number49238
Product Code FMF
UDI-Device Identifier00382903095780
UDI-Public00382903095780
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309578
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date03/11/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;